Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Effexor And Hydroxychloriquine?

Effexor And Hydroxychloriquine?

Hello, I was recently diagnosed with lupus and have been in hydroxychloriquine for a month. This week my doc put me on the anti depressants Effexor and I am feeling dizzy and light headed. Has anyone ever experienced this? Thanks for your support!

A MyLupusTeam Member said:

I'm on those exact same meds. Effexor can give you strange symptoms when you first start taking it. For me I was yawning uncontrollably for first few days, and had difficulty falling asleep for a while.

posted about 3 years ago
A MyLupusTeam Member said:

Effexor/Venaflaxin take some time to build up in your system. I had nightmares when I first started it but it has helped with depression and with pain. I would have had to stop work a long time ago if it didn't work as good as it does. I also take the plaquinil/hydro combo.

posted over 2 years ago
A MyLupusTeam Member said:

Thanks for the response. I felt very dizzy and disoriented. The problem is I am not sure if it is a flare up or a result of the combination of medication.

posted about 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in